I've been using Differin 0.3 (a weak retinoid) for about 3 months. The past month I've noticed my pores became much larger. Before using Differin, my pores were invisible. They could not be seen with the human eye. However, my pores look much larger on my inner cheeks. Other parts of my face weren't affected - however, the effect might be spreading. Anyone please help? I've researched this for countless hours. I've heard that coming off the retinoid will allow my pores to return to it's size.
Can Differin Cause my Pores to Get Bigger?
Doctor Answers (1)
Differin and Pore Size
Differin and other topical retinoids do not make the pore size larger. If the skin is swollen and irritated from a topical retinoid, the pores may appear larger but this would be only transient. Once the irritation/swelling has resolved the pore size willl return to normal.
Web reference: http://www.perridermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.